MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Model Number RONYX20008UX
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Death (1802)
Date of Event 05/08/2020
Type of Reportable Event Death
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During index procedure, four resolute onyx drug-eluting stents were implanted in the rca.Seven medtronic pta balloons were also used during procedure.Approximately 32 months post procedure, patient suffered unstable angina with known coronary artery disease and was treated with change in medication.A month later, patient expired.Death is of unknown classification.Investigator and sponsor assessed event is not related to device or anti platelet medication.
 
Additional Manufacturer Narrative
Additional information: 3 of the resolute onyx des were not implanted in the index procedure but in a later revascularization 14 months post index procedure to treat the 2nd diagonal, graft rca and lad.The event occurred 18 months post implant of these devices.Implant date provided.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
The death event is classed as a non-sudden cardiac death.If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key10074214
Report Number9612164-2020-01919
Device Sequence Number16824046
Product Code NIQ
UDI-Device Identifier00643169556621
UDI-Public00643169556621
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/14/2020
Device Model NumberRONYX20008UX
Device Catalogue NumberRONYX20008UX
Device Lot Number0009139981
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/12/2020
Supplement Date Received by Manufacturer05/27/2020
11/16/2020
Initial Report FDA Received Date05/20/2020
Supplement Report FDA Received Date06/08/2020
12/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age84 YR
Patient Weight59